# SDR LR7A2012011700278

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND FLOOR END BULKHEAD LOWER CAP DEEP PITTING CORROSION FS 817E, WL 141, LBL 61.5 TO RBL 61.5.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-70.
